# SDR 08FDEA04030

- Difficulty date: September 25, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 56,188 hours, 16,010 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: A53610131
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORRODED FASTENER HOLES IN WINDSHIELD FRAME.  REPAIR PERFORMED BY REAM UP THE CORRODED HOLES, NDT FOR CORROSION FREE CONDITION AND INSTALL FASTENER IAW RAS/70512884/015/2008 ISS A, APPROVED BY EA 6-5311-123131.
